Aleve Naproxen Sodium 220mg Liquid Gels Pain Reliever/Fever Reducer

Aleve Naproxen Sodium 220mg Liquid Gels Pain Reliever/Fever Reducer

Aleve

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active Ingredient (In Each Capsule)...Purpose:Naproxen Sodium 220mg (Naproxen 200mg) (NSAID)*...Pain Reliever/Fever Reducer*Nonsteroidal anti-inflammatory drug FD&C Blue #1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol.

Directions

• do not take more than directed• the smallest effective dose should be used• drink a full glass of water with each dose• if taken with food, this product may take longer to workAdults and Children 12 Years and Older:• take 1 capsule every 8 to 12 hours while symptoms last• for the first dose you may take 2 capsules within the first hour• do not exceed 2 capsules in any 8 to 12 hour period• do not exceed 3 capsules in a 24-hour periodChildren under 12 years:• ask a doctor Other Information: • each capsule contains: sodium 20mg• store at 20–25degC (68–77degF) avoid high humidity and excessive heat above 40degC (104degF)• read all directions and warnings before use. Keep carton.

Always refer to the actual package for the most accurate information